Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS North Platte, NE

May 21, 2012Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 21, 2012, 6:59 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2012, 6:59 PM MDT (00:59 UTC)
Expired
May 21, 2012, 7:34 PM MDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 139 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
2501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS53 KLBF 220059
SVRLBF
NEC101-111-135-220145-
/O.NEW.KLBF.SV.W.0100.120522T0059Z-120522T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM MDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 745 PM MDT/845 PM CDT/

* AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 8 MILES NORTH OF ELSIE...OR 17 MILES
  NORTHEAST OF GRANT...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELSIE AROUND 720 PM MDT.
  GRAINTON AROUND 735 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4070 10107 4070 10148 4097 10160 4108 10128
TIME...MOT...LOC 0059Z 326DEG 16KT 4095 10143
WIND...HAIL <50MPH 1.50IN

$$

ROBERG
2 follow-up statements
724 
WWUS53 KLBF 220118
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM CDT MON MAY 21 2012

NEC101-111-135-220145-
/O.CON.KLBF.SV.W.0100.000000T0000Z-120522T0145Z/
KEITH NE-LINCOLN NE-PERKINS NE-
718 PM MDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PERKINS...SOUTHWESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL
745 PM MDT/845 PM CDT/...

AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES NORTH OF ELSIE...OR 21 MILES EAST OF
GRANT...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALLACE AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4070 10107 4070 10148 4097 10160 4108 10128
TIME...MOT...LOC 0118Z 279DEG 18KT 4094 10134
WIND...HAIL <50MPH 1.00IN

$$

ROBERG
650 
WWUS53 KLBF 220134
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT MON MAY 21 2012

NEC101-111-135-220143-
/O.CAN.KLBF.SV.W.0100.000000T0000Z-120522T0145Z/
KEITH NE-LINCOLN NE-PERKINS NE-
734 PM MDT MON MAY 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS...SOUTHWESTERN
LINCOLN AND SOUTHEASTERN KEITH COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...BRIEF HEAVY RAIN AND PEA SIZE HAIL IS STILL POSSIBLE WITH 
THIS THUNDERSTORM FOR AREAS NEAR AND NORTH OF GRAINTON AND WALLACE.

LAT...LON 4070 10107 4070 10148 4097 10160 4108 10128
TIME...MOT...LOC 0133Z 279DEG 18KT 4093 10124

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:05 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 21, 3:05 PM MDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT MON MAY 21 2012

.DISCUSSION...
DEVELOPING DRYLINE INTERSECTION ACROSS WRN NEB IS EXPECTED TO BE
THE FOCUS FOR ISOLATED STRONG TO SEVERE STORMS LATE THIS AFTERNOON
AND THIS EVENING. BEST GUESS IS THE CONVECTION WILL WEAKEN AFTER
SUNDOWN AND GET CARRIED EAST IN A WEAKER FORM. THE DRYLINE WILL
RETREAT WEST SOME TONIGHT AND SHARPEN UP WEST OF HIGHWAY 61
TUESDAY AFTERNOON. LOW PRESSURE DEEPENING TO AROUND 991 MB LATE
TUESDAY AFTERNOON SHOULD DRAW THE DRYLINE EAST AND FORM ANOTHER
INTERSECTION ACROSS WRN NEB. ISOLATED STRONG OR SEVERE STORMS MAY
DEVELOP AGAIN ALONG THE ENTIRE LENGTH OF THE DRYLINE WITH STORMS
WEAKENING IN THE EVENING. ORGANIZED MCS ACTIVITY ACROSS SD MIGHT
BE ABLE TO BUILD SOUTH SOMEWHAT INTO NCNTL NEB BUT VERY WARM 700
MB TEMPS NEAR 14C MAY CAP STORM DEVELOPMENT.

THE MAIN ACTION SHOULD TAKE PLACE LATE WEDNESDAY AFTERNOON AND
OVERNIGHT INTO THURSDAY MORNING. A COLD FRONT SHOULD MOVE THROUGH
TUESDAY NIGHT AND BECOME STATIONARY ACROSS KS TUESDAY AFTERNOON. A
FAIRLY STRONG UPPER LEVEL TROF WILL MOVE THROUGH WEDNESDAY NIGHT.
MEANWHILE AN 850 MB FRONT WILL LIFT NORTH TO NEAR THE KS-NEB
BORDER WITH MOISTURE POOLING BEHIND THE FRONT ACROSS SWRN AND
NCNTL NEB. THE FRONT...DEEPENING MOISTURE AND A WEAKLY COUPLED
250MB 100KT JET SHOULD PROVIDE MORE THAN ADEQUATE FORCING FOR
ORGANIZED ELEVATED POSSIBLY SEVERE TSTMS. STORM ACTIVITY SHOULD
EXIT THE FCST AREA BY AROUND 12Z THURSDAY.

THEREAFTER...COLD AIR ALOFT AND WEAK RESIDUAL DYNAMICS ARE EXPECTED
TO CONTINUE PRODUCING SCATTERED SHOWERS AND ELEVATED THUNDERSTORMS
THURSDAY AND THURSDAY NIGHT. THE FOCUS IS HIGHLY UNCERTAIN AS THE
WEDNESDAY NIGHT SYSTEM MAY DISTORT MOISTURE FIELDS ALOFT AND AT
THE SFC. THE MODELS INDICATE A SECOND OR PERHAPS EVEN A THIRD
DISTURBANCE MOVING THROUGH A DEEP UPPER LEVEL TROF ACROSS THE WRN
U.S..

TEMPERATURES TUESDAY SHOULD RISE INTO THE MID 90S BEHIND THE
DRYLINE WITH MOSTLY 80S TO THE EAST. HIGHS IN THE UPPER 60S AND 70S ARE
EXPECTED BEHIND THE COLD FRONT WEDNESDAY AND JUST 60S TO LOWER 70S
ON THURSDAY AS THE COLD FRONT DROPS FARTHER SOUTH INTO SRN KS.

A WIND ADVISORY WILL BE ISSUED FOR A GOOD PORTION OF NCNTL NEB
TUESDAY AFTN/EVENING. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS TO 45
MPH SHOULD DEVELOP AS THE LOW DEEPENS ACROSS WRN/CNTL SD.

LONG TERM...FRIDAY THROUGH MEMORIAL DAY...

MODELS COMING INTO PRETTY GOOD AGREEMENT TODAY REGARDING THE
SYNOPTIC PATTERN FOR THE UPCOMING MEMORIAL DAY WEEKEND. LARGE TROF OF
LOW PRESSURE WILL DEVELOP ACROSS THE WESTERN CONUS WITH A RIDGE OF
UPPER LEVEL HIGH PRESSURE ACROSS THE EASTERN CONUS. OUR AREA WILL
BE IN BETWEEN THESE TWO FEATURES...WITH STRONG SOUTHWEST FLOW
ALOFT EXPECTED. THESE STRONG WINDS ALOFT WILL COMBINE WITH A
STATIONARY FRONT MEANDERING BACK AND FORTH ACROSS THE PLAINS...AND
T-STORM PROBABILITIES LOOKING DECENT. TEMPERATURES WILL BE
TRICKY...DEPENDING ON THE LOCATION OF THE BOUNDARY. SATURDAY LOOKS
TO BE THE WARMEST DAY...AS BOTH THE GFS AND ECMWF LIFT THE FRONT
NORTH INTO SOUTH DAKOTA. THE FRONT SAGS BACK SOUTH INTO THE AREA
SUNDAY AND MEMORIAL DAY.

&&

.AVIATION...
A SFC TROUGH WILL BE THE FOCUS FOR ISOLATED TO SCATTERED T-STORM
DEVELOPMENT LATE THIS AFTERNOON. THE SFC TROUGH SHOULD EXTEND FROM
NEAR MERRIMAN TO BIG SPRINGS BY LATE AFTERNOON. AFTER STORMS
DEVELOP...THEY SHOULD MOVE SOUTHEAST THROUGH PARTS OF WESTERN
NEBRASKA THROUGH THE EVENING. DUE TO THE EXPECTED ISOLATED NATURE TO
THE STORMS...WILL NOT INCLUDE IN EITHER OF THE TAF SITE FORECASTS.
HOWEVER...SOME SHORT TERM MODEL GUIDANCE DOES BRING A T-STORM
THROUGH THE KLBF TERMINAL AROUND 01Z. WILL CONTINUE TO MONITOR.

OTHERWISE...EXPECT VFR CONDITIONS OUTSIDE OF ANY T-STORM ACTIVITY.
SFC WINDS WILL BE GUSTY FROM THE SOUTH AT 15 TO 25 KTS THIS
AFTERNOON...DECREASING TO AROUND 15 KTS TONIGHT.

&&

.FIRE WEATHER...
THE DRYLINE IS EXPECTED TO MOVE EAST INTO WRN SHERIDAN...GARDEN
AND DEUEL COUNTIES TUESDAY AFTERNOON BUT NO MUCH FARTHER AS DEEP
MOISTURE REMAINS DRAPED ACROSS WRN NEB. SOME SOLNS MOVE THE
DRYLINE FARTHER EAST BUT THIS IS UNCERTAIN AT THIS TIME. GIVEN THE
OVERALL MODEL TREND TOWARD DEEPER MOISTURE PROFILES IT IS BELIEVED
THE DRYLINE WILL NOT SWEEP THROUGH WRN NEB TUESDAY AFTERNOON
PRECLUDING CRITICAL FIRE DANGER. IT IS ALSO INDICATED THAT WINDS BEHIND
THE DRY LINE WILL MIX OUT PRODUCE GUSTS LESS THAN 25 MPH. TSTM
COVERAGE ALONG THE DRYLINE AND ELSEWHERE IS EXPECTED TO REMAIN
ISOLATED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 1 PM CDT /NOON
MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR NEZ005>010-025>029-037-038-094.

&&

SHORT TERM...CDC
AVIATION/EXTENDED...TAYLOR
Hazardous weather outlook, May 21, 3:55 PM MDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM CDT MON MAY 21 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-222200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
455 PM CDT MON MAY 21 2012 /355 PM MDT MON MAY 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL TRACK EAST TO SOUTHEAST ACROSS
WESTERN NEBRASKA THIS EVENING. A SEVERE STORM IS POSSIBLE...WITH
LARGE HAIL THE AND DAMAGING WIND THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CRITICAL OR NEAR CRITICAL WILDFIRE DANGER IS POSSIBLE TUESDAY
AFTERNOON ACROSS THE NEBRASKA PANHANDLE AND PORTIONS OF THE
WESTERN SAND HILLS. THIS IS DUE TO A COMBINATION OF LOW AFTERNOON
RELATIVE HUMIDITY AND GUSTY SOUTHERLY WINDS.

FOR AREAS EAST OF THE PANHANDLE...STRONG SOUTHERLY WINDS WILL
DEVELOP IN ADVANCE OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO
45 MPH ARE POSSIBLE...ESPECIALLY EAST OF A LINE FROM NORTH PLATTE
TO VALENTINE.

AS THE COLD FRONT TRACKS EAST TUESDAY NIGHT...SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME STRONG STORMS
CONTAINING GUSTY WINDS AND HAIL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE AT TIMES WEDNESDAY THROUGH SUNDAY
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. LATER FORECASTS AND
WILL REFINE THE POTENTIAL FOR ANY SEVERE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, May 21, 4:59 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 N LEMOYNE             41.36N 101.80W
05/21/2012  E1.00 INCH       KEITH              NE   PUBLIC

            LARGEST HAIL TO THE SIZE OF QUARTERS...GROUND COVERED
            WHITE.

&&

SJACOBS
Special weather statement, May 21, 5:36 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT MON MAY 21 2012

NEZ094-220015-
WESTERN CHERRY NE-
536 PM MDT MON MAY 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 615
PM MDT...

AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ELI...OR 37 MILES EAST OF
GORDON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELI...
  NENZEL...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  CODY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, May 21, 5:43 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             KINGSLEY DAM            41.21N 101.66W
05/21/2012  M1.00 INCH       KEITH              NE   PUBLIC

&&

SJACOBS
Local storm report, May 21, 6:21 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 NE NENZEL             42.98N 101.03W
05/21/2012  M1.00 INCH       CHERRY             NE   PUBLIC

            MOSTLY DIME TO NICKEL IN SIZE...A FEW STONES TO THE SIZE
            OF QUARTERS.

&&

SJACOBS
Local storm report, May 21, 6:39 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             7 SE ROSCOE             41.06N 101.50W
05/21/2012  M1.00 INCH       KEITH              NE   PUBLIC

&&

SJACOBS
Local storm report, May 21, 6:57 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             SE ROSCOE               41.13N 101.60W
05/21/2012  M1.00 INCH       KEITH              NE   PUBLIC

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:12 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
May 21, 6:42 PM MDTSevere Thunderstorm WarningLBFCherry48 min
May 22, 2:31 AM MDTRed Flag WarningLBFArthur, Chase, Cherry, Deuel, Garden, Grant and 5 more17 hr
May 22, 6:14 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.